Stabilized Crouzeix–Raviart element for the Darcy–Stokes problem
Journal article, 2005

We stabilize the nonconforming Crouzeix-Raviart element for the Darcy-Stokes problem with terms motivated by a discontinuous Galerkin approach. Convergence of the method is shown, also in the limit of vanishing viscosity. Finally, some numerical examples verifying the theoretical predictions are presented. © 2005 Wiley Periodicals, Inc.


Erik Burman

Swiss Federal Institute of Technology in Lausanne (EPFL)

Peter F G Hansbo

Chalmers, Applied Mechanics, Computational Technology

Numerical Methods for Partial Differential Equations

0749-159X (ISSN)

Vol. 21 5 986-997

Subject Categories




More information

Latest update

5/3/2018 1